# SDR HEEA072369

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 17,992 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3451
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OF DISPLAY WILL NOT DIM. PERFORMED PRELIMINARY INSPECTION. COULD NOT VERIFY COMPLAINT.  BENCH CHECK GOOD.
